Volume 5, Issue 4, November 1998, Pages 364 - 370
Differential Constraints Compatible with Linearized Equations
Available Online 1 November 1998.
- https://doi.org/10.2991/jnmp.1922.214.171.124How to use a DOI?
- Differential constraints compatible with the linearized equations of partial differential equations are examined. Recursion operators are obtained by integrating the differential constraints.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Ahmet SATIR PY - 1998 DA - 1998/11 TI - Differential Constraints Compatible with Linearized Equations JO - Journal of Nonlinear Mathematical Physics SP - 364 EP - 370 VL - 5 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.19126.96.36.199 DO - https://doi.org/10.2991/jnmp.19188.8.131.52 ID - SATIR1998 ER -